Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF
Book Information:

Authors: V. L. Makarov and A. M. Rubinov
Title: Mathematical theory of economic dynamics and equilibria
Additional book information: Springer-Verlag, New York, Heidelberg, Berlin, 1977, xv + 252 pp. $32.10.

References [Enhancements On Off] (What's this?)

  • 1. Kenneth J. Arrow and Gerard Debreu, Existence of an equilibrium for a competitive economy, Econometrica 22 (1954), 265–290. MR 0077069
  • 2. Gerard Debreu, Theory of value: an axiomatic analysis of economic equilibrium, Cowles Foundation for Research in Economics at Yale University, Monograph 17, John Wiley & Sons, Inc., New York; Chapman & Hall, Ltd., London, 1959. MR 0110571
  • 3. Robert Dorfman, Paul A. Samuelson, and Robert M. Solow, Linear programming and economic analysis, A Rand Corporation Research Study, McGraw-Hill Book Co., Inc., New York-Toronto-London, 1958. MR 0128543
  • 4. John G. Kemeny, Oskar Morgenstern, and Gerald L. Thompson, A generalization of the von Neumann model of an expanding economy, Econometrica 24 (1956), 115–135. MR 0080573
  • 5. J. von Neumann, Über ein Ökonomisches Gleichungssystem und eine Verallgemeinerung des Brouwerschen Fixpunktsatzes, Ergebnisse eines Math. Kolloquims, No. 8, Vienna, 1937.
  • 6. J. von Neumann, A model of general economic equilibrium review of economic studies, Review of Economic Studies 13 (1945), 1-9.
  • 7. Hukukane Nikaido, Persistence of continual growth near the von Neumann ray: A strong version of the Radner turnpike theorem, Econometrica 32 (1964), 151–162. MR 0173550
  • 8. Hukukane Nikaidô, On the classical multilateral exchange problem, Metroecon. 8 (1956), 135–145. MR 0080571
  • 9. F. Ramsey, A mathematical theory of saving, Economic Journal 38 (1928), 543-559.
  • 10. J. Ville, Sur la théorie général des yeux, E. Borel Traite du Calcul des probabilités, vol. 4, part 2, Paris, 1938.

Review Information:

Reviewer: David Gale
Journal: Bull. Amer. Math. Soc. 84 (1978), 665-671